A Caltech Library Service

Gowers' dichotomy: A block Ramsey Theorem

Henson, C. Ward and Iovino, José and Kechris, Alexander S. and Odell, Edward (2003) Gowers' dichotomy: A block Ramsey Theorem. In: Analysis and Logic. London Mathematical Society Lecture Note Series. No.262. Cambridge University Press , Cambridge, pp. 217-222. ISBN 9781107360006.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


[no abstract]

Item Type:Book Section
Related URLs:
URLURL TypeDescription
Additional Information:© 2003 Cambridge University Press.
Series Name:London Mathematical Society Lecture Note Series
Issue or Number:262
Record Number:CaltechAUTHORS:20180816-160145084
Persistent URL:
Official Citation:Henson, C., Iovino, J., Kechris, A., & Odell, E. (2003). Gowers' dichotomy: A block Ramsey Theorem. In C. Finet & C. Michaux (Eds.), Analysis and Logic (London Mathematical Society Lecture Note Series, pp. 217-222). Cambridge: Cambridge University Press. doi:10.1017/CBO9781107360006.034
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:88877
Deposited By: George Porter
Deposited On:16 Aug 2018 23:22
Last Modified:03 Oct 2019 20:11

Repository Staff Only: item control page